CSN Login
Members Online: 3

You are here

Sutent to Opdivo

Qt34167's picture
Qt34167
Posts: 41
Joined: Nov 2015

My liver functions all screwed up and have to get off Sutent after two years.  Going onto Opdivo end of next month.  Can anyone tell me their experience?

Thanks,

Michael

 

 

rhominator's picture
rhominator
Posts: 233
Joined: Nov 2015

I've been on Opdivo for six months after 3 years on Votrient. Opdivo's been great as compared to Votrient side effects, only a skin rash here and there.  My energy and tastebuds returned right away after switching and I'm restoring my fitness and strength. 

Only drawback is an infusion every two weeks.  But the oncology staff always brighten my day and I take my laptop to the infusion center and keep on working.

I get my important "6 months on Opdivo" PET/CT scan results tomorrow. Whoohoo, can't wait!

Forger's picture
Forger
Posts: 20
Joined: May 2017

I don't know if this'll help, but I just had my second infusion of Opdivo this Monday 17 JULY.  So far no major side effects, and as far as I can tell the minor sides aren't any different from typical Ol' Fart aches and pains that I'd had before I started on this trip back in January.

Won't know anything about efficiency 'til SEPT, more likely DEC, but I do know that my QOL has improved, mainly that food tastes like food again instead of salt and chemicals and I've managed to put on a couple of pounds in the last two weeks since last DR. visit.

I would say the worst part in not being able to smooch She Who Must Be Obeyed. 

For 72 hours after infusion, you have to be careful where your body fluids land.  Because of the strength of the drug, urine, waste, sweat, saliva, etc, can contain a high enough concentration to cause side effects in those who might come into contact with them.

Read your profile, and it sounds like you've already had a tough row to hoe, so I wish you the best of luck on Opdivo.

Qt34167's picture
Qt34167
Posts: 41
Joined: Nov 2015

Thanks for the updates!

Abunai's picture
Abunai
Posts: 173
Joined: Oct 2016

I also switched from Votrient to Opdivo.

It was like night and day. I was miserable on Votrient, and it did me no good. My first set of progress scans convinced the oncologists to move me to Opdivo.

I've had two sets of progress scans; both showed no new mets and no growth in my existing mets. I haven't experienced any side-effects from the treatment. Of course, I've got the damage, along with the associated pain, to my body that the cancer had already caused. However, now I can deal with those issues directly; without the added side effects of my previous treatment.

Best of luck, Qt.

Subscribe to Comments for "Sutent to Opdivo"